Jump to content

Photo

Negative Accutane Experiences


This topic has been archived. This means that you cannot reply to this topic.
141 replies to this topic

#141 WishClean

WishClean

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,523
    Likes: 275
About Me
  • Joined: 06-November 11

Achievements

     

Posted 23 February 2013 - 07:15 PM

I'm 2 weeks into month 4 and I'm still breaking out.
I'm still getting white heads and recently started to get blackheads which I never got before I took accutane.

My face is covered in red marks, and my face just looks a LOT worse.. I'm also feeling VERY depressed which u have fine through your my course, i think taking accutane might have been my worse decision yet.. I'm feeling more paranoid than ever about my face + carnt even look people in the eye and I hate looking in the mirror :\

Also when I wash my face it always always makes my face look worse. Iv got every single cleanser + moisurizer there is and everything makes it look worse and red, when I don't wash or put anything on my face it looks slightly better but then it's covered in dry skin

I'm 2 weeks into month 4 and I'm still breaking out.
I'm still getting white heads and recently started to get blackheads which I never got before I took accutane.

My face is covered in red marks, and my face just looks a LOT worse.. I'm also feeling VERY depressed which u have fine through your my course, i think taking accutane might have been my worse decision yet.. I'm feeling more paranoid than ever about my face + carnt even look people in the eye and I hate looking in the mirror :\

Also when I wash my face it always always makes my face look worse. Iv got every single cleanser + moisurizer there is and everything makes it look worse and red, when I don't wash or put anything on my face it looks slightly better but then it's covered in dry skin

 

Try washing your face with spring water (bottled), not tap water as that might be aggravating your condition. Your skin will feel a lot smoother and less irritated.



#142 =art=is=life=

=art=is=life=

    New Member

  • Members
  • Posts & Likes
    Posts: 4
    Likes: 0
About Me
  • Joined: 18-January 13

Posted 05 April 2013 - 11:56 PM

Anyone that is suffering after taking this drug-
Accutane is toxic to our bodies in so many ways, please sign this petition to bring attention to withdraw this drug from sale and initiate research and hopefully a cure to our side effects some day-

http://www.change.or...-about-accutane

 

SIGNED!!!